# SDR DALA2015052803507

- Difficulty date: May 26, 2015
- Submitted: May 30, 2015
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 51,680 hours, 19,281 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDSHIELD SHATTERED WITH RT FWD WINDOW EICAS MESSAGE.  R & R R1 WINDOW IAW AMM 56-11. ALSO CHANGED WINDOW HEAT CONTROL UNIT IAW AMM 30-41.  ALL CHECKED NORMAL.  ACFT OK FOR SERVICE.
